# SDR MASA200602043

- Difficulty date: August 5, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 2,203 hours, 1,729 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2981 LAS - RTL FAULT STATUS MESSAGE.  MX RESET SYSTEM.
